# SDR AALA20120411006

- Difficulty date: April 10, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 98,218 hours, 18,676 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Damaged
- Location: Slat/Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEADING EDGE SLAT ASYMMETRY AND ASSOCIATED LEADING EDGE LIGHT.  CREW PERFORMED QRH PROCEDURE.   EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  REPLACED FLAP AND SLAT INDICATOR THAT WAS DAMAGED.  SYSTEM GROUND CHECKED NORMAL.
